# SDR 9WGA2020060988101

- Difficulty date: June 8, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N581JN
- Make and model: Doug MD-11F
- Aircraft serial: 48581
- Aircraft time: 89,780 hours, 13,729 cycles
- System (JASC): 2210 · Autopilot System
- Part: Flight Dir
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEVEL FCC 2A DATA FAULT. ASSOCIATED FD 2 FAILED, SWITCHED SOURCE TO NR 1.
